arrow
Volume 28, Number 4
Previous Issue Next Issue

J. Comp. Math., 28 (2010), pp. 429-429.

Full PDF 1483 24806 Abstract

Irene M. Gamba & Sri Harsha Tharkabhushanam

10.4208/jcm.1003-m0011

J. Comp. Math., 28 (2010), pp. 430-460.

Preview Full PDF 2080 24030 Abstract

Roberto Ferretti

10.4208/jcm.1003-m0012

J. Comp. Math., 28 (2010), pp. 461-473.

Preview Full PDF 2338 23190 Abstract

Adam M. Oberman

10.4208/jcm.1003-m0013

J. Comp. Math., 28 (2010), pp. 474-488.

Preview Full PDF 2262 23380 Abstract

J.-D.Benamou, Songting Luo & Hongkai Zhao

10.4208/jcm.1003-m0014

J. Comp. Math., 28 (2010), pp. 489-516.

Preview Full PDF 2403 23862 Abstract

Ajeet Kumar & Alexander Vladimirsky

10.4208/jcm.1003-m0015

J. Comp. Math., 28 (2010), pp. 517-551.

Preview Full PDF 2335 22991 Abstract

Susana Serna & Jianliang Qian

10.4208/jcm.1003-m0016

J. Comp. Math., 28 (2010), pp. 552-568.

Preview Full PDF 2280 23090 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard